MAUDE Adverse Event Report: BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; SEE H11

BIOSENSE WEBSTER INC TRUPULSE¿ GENERATOR; SEE H11
Catalog Number D141702
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a.Common device name: percutaneous cardiac ablation catheter for treatment of atrial fibrillation with irreversible electroporation.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation (afib) - paroxysmal ablation procedure with a trupulse¿ generator.When releasing the trupulse¿ foot pedal to stop pulsed field ablation (pfa) delivery, the entire pfa sequence continued throughout for 30 seconds, and did not stop as expected.No troubleshooting was done after this.The issue did not happen again, and the physician did not have to come off foot pedal again prematurely.Additional information was received which indicated that the foot pedal did not get stuck.When pressed, it ablated and continued to ablate even when the pedal was released through the entirety of the 20 second sequence.The distance between the remote and the closest magnet was approximately 10 feet away from the magnet.There was no adverse patient consequence reported.
 
Additional Manufacturer Narrative
The hardware evaluation was completed on 30-sep-2025.It was reported that a patient underwent an atrial fibrillation (afib) - paroxysmal ablation procedure with a trupulse¿ generator.When releasing the trupulse¿ foot pedal to stop pulsed field ablation (pfa) delivery, the entire pfa sequence continued throughout for 30 seconds, and did not stop as expected.Hardware evaluation details: technical services performed remote evaluation of the device.Work order service report was sent to johnson & johnson medtech for analysis.Per the failure observed during the evaluation, the system was declared doa (dead on arrival) and put out of service.No further evaluation on the replaced system was performed at this time.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of the quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).

Brand Name
TRUPULSE¿ GENERATOR
Common Device Name
SEE H11
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SANMINA ISRAEL LTD.
haroshet street no. 5
shlomo shrira st
ma'alot-tarshiha IL
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22975608
Report Number2029046-2025-03021
Device Sequence Number15696295
Product Code QZI
UDI-Device Identifier10846835025248
UDI-Public(01)10846835025248(11)241104
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P240006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD141702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown